# SDR USAA061052

- Difficulty date: August 22, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 44,821 hours, 44,821 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FLAP APPROX 4 FT O/B OF I/B FLAP TRACK CHAFED.  CUT OUT DAMAGE, INSTALLED REPAIR PARTS, TREATED, PRIMED & TOP COATED PER SRM 57-53-01 & 51-40-02, DEFECT SIZE: 2.1" X 1.1", DEPTH .060".
